# SDR ASOA2013031503204

- Difficulty date: March 11, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 32,483 hours, 29,437 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A FLASHLIGHT INOPERATIVE.  R & R FLASHLIGHT.  OPS CHECKED GOOD IAW AMM 25-61-00.
